Sinai-Bowen-Ruelle measures for certain Hénon maps

Michael Benedicks, Lai Sang Young

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)541-576
Number of pages36
JournalInventiones Mathematicae
Volume112
Issue number1
DOIs
StatePublished - Dec 1993

Fingerprint

Hénon Map

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Sinai-Bowen-Ruelle measures for certain Hénon maps. / Benedicks, Michael; Young, Lai Sang.

In: Inventiones Mathematicae, Vol. 112, No. 1, 12.1993, p. 541-576.

Research output: Contribution to journalArticle

Benedicks, Michael ; Young, Lai Sang. / Sinai-Bowen-Ruelle measures for certain Hénon maps. In: Inventiones Mathematicae. 1993 ; Vol. 112, No. 1. pp. 541-576.
@article{e86c3eb97bb94769a1ce0f89885f19d8,
title = "Sinai-Bowen-Ruelle measures for certain H{\'e}non maps",
author = "Michael Benedicks and Young, {Lai Sang}",
year = "1993",
month = "12",
doi = "10.1007/BF01232446",
language = "English (US)",
volume = "112",
pages = "541--576",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Sinai-Bowen-Ruelle measures for certain Hénon maps

AU - Benedicks, Michael

AU - Young, Lai Sang

PY - 1993/12

Y1 - 1993/12

UR - http://www.scopus.com/inward/record.url?scp=33845317713&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845317713&partnerID=8YFLogxK

U2 - 10.1007/BF01232446

DO - 10.1007/BF01232446

M3 - Article

VL - 112

SP - 541

EP - 576

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -